# SDR V0XD20190205002

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB IS CRACKED AT TOP STEP.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT WEB(PN:601R317071-11) IAW CRJ 700 SRM 51-42-06..
